Super Contributor
Posts: 2,248
Registered: ‎06-04-2011

I am still sick....after antibiotics and those two steroid shots?

I am praying and believing that each day could be the day I am totally back to myself. Just wanted to update. I don't know what else to do. An ENT doctor would not do anything more than a steroid shot and antibiotics and the pulmonary doctor does not work on the congestion in the head.......I started a thread about steroid shots and I it appears it was poofed??? I don't know why??? Any way.........what else can I do?

Let's Stay in Touch

* *You're signing up to receive QVC promotional email.
Connect with Us

The scoop on everything Q, from helpful tips to interesting tidbits, questions, answers, and more.

QVC is not responsible for the availability, content, security, policies, or practices of the above referenced third-party linked sites, nor liable for statements, claims, opinions, or representations contained therein. QVC's Privacy Statement does not apply to these third-party web sites.

© 1995–2015 QVC, Inc. All rights reserved. Trademark Notice

Desktop View Mobile View